| Texto completo | |
| Autor(es): |
Chesneau, Christophe
;
Bakouch, Hassan S.
;
Ramos, Pedro L.
;
Louzada, Francisco
Número total de Autores: 4
|
| Tipo de documento: | Artigo Científico |
| Fonte: | COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION; v. 51, n. 8, p. 26-pg., 2020-03-31. |
| Resumo | |
This paper deals with a new two-parameter lifetime distribution with increasing, decreasing and constant hazard rate. This distribution allows the occurrence of zero values and involves the exponential, linear exponential and other combinations of Weibull distributions as submodels. Many statistical properties of the distribution are derived. Maximum likelihood estimation of the parameters and a bias corrective approach is investigated with a simulation study for performance of the estimators. Four real data sets are analyzed for illustrative purposes and it is noted that the distribution is a highly alternative to the gamma, Weibull, Lognormal and exponentiated exponential distributions. (AU) | |
| Processo FAPESP: | 17/25971-0 - Inferência estatística de sistemas complexos |
| Beneficiário: | Pedro Luiz Ramos |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |